Bilateral choroidal effusions after taking acetazolamide for altitude sickness.
Аннотация
A fit and healthy 44-year-old woman took a single dose of oral acetazolamide (125 mg) in preparation for a hiking trip to Everest base camp. She awoke the next morning with profoundly blurred distance vision. She presented to eye casualty later that morning, approximately 18 hours postingestion: examination demonstrated myopia and bilateral choroidal effusions. Acetazolamide is used to minimise symptoms of altitude sickness. Rarely, its use can be linked with ophthalmic side effects, such as myopia. A handful of case reports also describe choroidal effusions secondary to its use as part of ophthalmic treatment (eg, postoperatively). This is the first reported case in which choroidal effusions have been demonstrated as a side effect of its prophylactic use against altitude sickness.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.